Title

A theorem on a Laplace-type integral transform and its applications

Document Type

Article

Publication Date

1-1-1998

Abstract

A Parseval-Goldstein-type theorem involving the ?2-transform, the error function and the complementary error function is given. Using the theorem, an integral representation for the incomplete gamma function is introduced, and a number of interesting infinite integrals of elementary and special functions are presented. Some illustrative examples are also g ven. © 1998 Taylor & Francis Group, LLC.

Publication Name

International Journal of Mathematical Education in Science and Technology

Volume Number

29

First Page

561

Last Page

567

Issue Number

4

DOI

10.1080/0020739980290407

This document is currently not available here.

Share

COinS